In this paper we extend the Kauffman bracket to singular links. Specifically, we define a polynomial invariant for singular links, and in doing this, we consider three approaches to our extended Kauffman bracket polynomial: (1) using skein relations involving singular link diagrams, (2) using representations of the singular braid monoid, (3) via a Yang–Baxter state model. We also study some properties of the extended Kauffman bracket.
"Three approaches to a bracket polynomial for singular links." Involve 10 (2) 197 - 218, 2017. https://doi.org/10.2140/involve.2017.10.197